Alert archive / Wisconsin / Tornado Warnings in 2020
Tornado Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Aug 24, 2020, 11:02 PM CDT for Columbia County, Wisconsin. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2020, 11:02 PM CDT (04:02 UTC)
- Expired
- Aug 24, 2020, 11:19 PM CDT
- In force
- 17 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 67 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 11:06 PM CDT | TSTM WND DMG | 2 Sw Doylestown, WI | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 SW DOYLESTOWN. CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM 2 SW DOYLESTOWN. COLUMBIA CO. DISPATCH HAS REPORTS OF MULTIPLE TREES AND WIRES DOWN ACROSS THE SOUTHEASTERN CORNER OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1184 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted.
935
WFUS53 KMKX 250402
TORMKX
WIC021-250430-
/O.NEW.KMKX.TO.W.0011.200825T0402Z-200825T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
1102 PM CDT Mon Aug 24 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
Southeastern Columbia County in south central Wisconsin...
* Until 1130 PM CDT.
* At 1102 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Rio, or 10 miles southeast of Portage,
moving southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rio around 1105 PM CDT.
Fall River around 1125 PM CDT.
Columbus around 1130 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Otsego, Wyocena and Doylestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4342 8900 4329 8901 4328 8906 4328 8927
4343 8945 4356 8928
TIME...MOT...LOC 0402Z 312DEG 27KT 4345 8930
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MBK2 follow-up statements
814
WWUS53 KMKX 250411
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1111 PM CDT Mon Aug 24 2020
WIC021-250430-
/O.CON.KMKX.TO.W.0011.000000T0000Z-200825T0430Z/
Columbia WI-
1111 PM CDT Mon Aug 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN COLUMBIA COUNTY...
At 1111 PM CDT, a severe thunderstorm capable of producing a tornado
was located south of Rio, or 9 miles northwest of Columbus, moving
southeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fall River around 1120 PM CDT.
Columbus around 1125 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Otsego, Wyocena and Doylestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4342 8900 4329 8901 4328 8906 4328 8927
4344 8940 4354 8928
TIME...MOT...LOC 0411Z 305DEG 34KT 4340 8919
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MBK864
WWUS53 KMKX 250419
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1119 PM CDT Mon Aug 24 2020
WIC021-250428-
/O.CAN.KMKX.TO.W.0011.000000T0000Z-200825T0430Z/
Columbia WI-
1119 PM CDT Mon Aug 24 2020
...THE TORNADO WARNING FOR SOUTHEASTERN COLUMBIA COUNTY IS
CANCELLED...
The storm which prompted the tornado warning has weakened, and no
longer appears capable of producing a tornado. Therefore, the
warning has been cancelled.
LAT...LON 4342 8900 4329 8901 4328 8906 4328 8927
4344 8940 4354 8928
TIME...MOT...LOC 0416Z 312DEG 27KT 4336 8913
$$
MBKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Aug 24, 8:59 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 24, 8:59 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 859 PM CDT Mon Aug 24 2020 .UPDATE... (Issued 857 PM CDT Mon Aug 24 2020) A few thunderstorms may pushed into northwest CWA this evening, but have remained quite weak. These storms are being triggered by increasing warm and and moisture advection in the mid-levels. A couple storms near KMFI showing a bit more teeth and could be on the nose of the stronger moisture return. These could hang on and penetrate further into southern WI during the late evening. Also, still looking for stronger upstream convection to develop farther west over southern/central MN and move southeast during the late night, where stronger low level jet is expected to develop. MBK && .SHORT TERM... (Issued 356 PM CDT Mon Aug 24 2020) Tonight through Tuesday night: Some elevated showers, with a few storms, may continue to form on the nose of the westerly low level jet over portions of the area for the next few hours. Not expecting these to linger for long, as relatively dry air around 850 mb should limit their development. Latest CAMs and synoptic models are showing main convection generally developing more over east central Minnesota into central Wisconsin by middle evening, then moving southeastward across northern and eastern parts of the area overnight into early Tuesday morning. There is still some uncertainty on when the convection would move into the northern counties, with the NAM Nest a few hours quicker and further to the south with the convection than the HRRR. The HRRR has been trending northward with the overall movement of the convection, though it still brings in some storms to the northeast counties after 07Z to 08Z Tuesday. There is enough low level frontogenesis response and low level jet forcing to help bring at least scattered convection southeast into the area mainly around or after midnight, exiting between 11Z and 13Z Tuesday morning. Forecast soundings still are showing mainly elevated CAPE during this period, around 1500 to 2000 J/kg with 0 to 6 km bulk shear of 35 to 40 knots. Thus, mainly elevated strong to severe storms are possible overnight, with damaging winds and large hail possible. Locally heavy rainfall may also occur. Some uncertainty with how widespread the severe risk will be, given the nocturnal nature of the storms. If a good cold pool can be established with these storms upstream, then more of a severe risk would occur. However, the CAMs are still not indicating this kind of development. Will continue to message the potential for severe storms mainly overnight into early Tuesday morning, as well as some of the uncertainty with timing and areal coverage. The frontal boundary will linger over the area Tuesday afternoon, though there will not be much in the way of upward vertical motion besides the front. Left small chances for storms in the north and northeast counties for now. There is enough shear and mean layer CAPE for a strong storm or two, though think most of the area will remain dry. More elevated convection may try to clip the northeast parts of the area Tuesday night. Kept some PoPs in those areas for now for this possibility. South of the front on Tuesday, highs around or in the lower 90s are forecast, with 80s to the north and east of the front. Winds should shift east Tuesday afternoon near the lake as well. Heat index values should remain in the middle 90s south of the front, with some mixing out of dew points. JJW && .LONG TERM... (Issued 356 PM CDT Mon Aug 24 2020) Wednesday through Monday: The approaching upper ridge will flatten as it shifts across the area on Wed, but a cap should build in, along with the warm front lifting north. Hot and humid conditions are expected and will continue into Thu. Heat index values in the middle 90s are expected at this time for Wed and Thu. The srn portion of a broad upper trough and wnwly flow will then return for Thu nt- Fri nt, along with the passage of its cool front. Another round or two of convection is expected during this time. A ridge of high pressure will then shift ewd across WI for the weekend, with a pleasant airmass in place. Sly flow and warm, moist advection will return for Mon, as the high moves ewd and a trough of low pressure approaches from the Great Plains. Thus, chances for showers and storms return. JJW && .AVIATION... (Issued 857 PM CDT Mon Aug 24 2020) Still expect scattered thunderstorms to affect portions of southern Wisconsin overnight as a weak front settles south across the area. Scattered to broken low clouds and possibly some lake fog may develop late tonight into Tuesday morning as the winds become more northeast for a time, especially in eastern TAF sites Improving conditions would then be expected through Tuesday. MBK && .MARINE... (Issued 356 PM CDT Mon Aug 24 2020) An area of thunderstorms, some of which may be strong to severe, is expected to move across central and southern portions of the lake overnight into Tuesday morning. Additional storms will be possible over mainly the northern half of the lake later Tuesday into Wednesday. Low pressure will develop Wednesday over Minnesota, and lift to north of Lake Huron by Thursday. This will result in gusty southwest winds over much of the lake on Wednesday, with gusts to around 20 knots likely. A front will move southward down the lake Thursday into Friday, bringing additional chances for showers and thunderstorms. North to northeast winds are also expected behind the front later in the week. JJW && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 24, 7:09 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 709 PM CDT Mon Aug 24 2020 WIZ046-047-051-052-056>060-062>072-260015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 709 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms, some of which may be strong to severe, are forecast to move into the area from the northwest overnight. Large hail to one inch and damaging winds to 60 MPH will be the main hazards. The most likely areas to see storms will be generally northeast of a Wisconsin Dells to Milwaukee line. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms may linger into Tuesday morning before ending. There are small chances for thunderstorms toward the Sheboygan area Tuesday afternoon and night. Heat index values will reach the middle 90s Tuesday over south central Wisconsin, and over most of the area during the afternoon on Wednesday and Thursday. Additional thunderstorm chances are expected for Thursday afternoon into Friday evening, and again Sunday into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed overnight into early Tuesday morning. LMZ643>646-260015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 709 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Scattered thunderstorms, some of which may be strong to severe, are forecast to move into the area from the northwest overnight. Large hail to one inch and damaging winds to 40 knots will be the main hazards. The most likely areas to see storms will be generally north of North Point Lighthouse. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms may linger into Tuesday morning before ending. There are small chances for thunderstorms north of Port Washington Tuesday afternoon and night. South to southwest winds may reach Small Craft Advisory levels on Wednesday. Additional thunderstorm chances are expected for Thursday afternoon into Friday evening, and again Sunday into early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-260015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 709 PM CDT Mon Aug 24 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A few thunderstorms may occur in northern parts of the lake this evening. Scattered thunderstorms, some of which may be strong to severe, are forecast to move into central and southern portions of the lake from the northwest overnight. Large hail to one inch and damaging winds to 40 knots will be the main hazards. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorms may linger into Tuesday morning before ending. There are small chances for thunderstorms over northern and central portions of the lake Tuesday afternoon and night. Additional thunderstorm chances are expected for Thursday afternoon into Friday evening, and again Sunday into early next week. www.weather.gov/mkx Kavinsky
In the hours before
Special weather statement, Aug 24, 9:45 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
945 PM CDT Mon Aug 24 2020
WIZ046-047-250330-
Green Lake-Marquette-
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREEN LAKE AND
NORTHEASTERN MARQUETTE COUNTIES...
At 942 PM CDT, a cluster of strong thunderstorm was located 9 miles
west of Plainfield extending west to Babcock, or 15 miles northeast
of Friendship, moving southeast at 35 mph.
Winds of 30 to 40 mph and nickel size hail are possible with this
storm. If this storm maintains its current intensity, a Severe
Thunderstorm Warning may be needed.
Locations potentially impacted include...
Montello, Westfield, Princeton, Mecan, Neshkoro, Springfield Corners
and Harrisville.
LAT...LON 4388 8900 4368 8926 4397 8960 4398 8960
4398 8917
TIME...MOT...LOC 0242Z 314DEG 32KT 4417 8967
MBKSpecial weather statement, Aug 24, 10:28 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1028 PM CDT Mon Aug 24 2020
WIZ046-250415-
Marquette-
...A STRONG THUNDERSTORM WILL AFFECT MARQUETTE COUNTY...
At 1027 PM CDT, a strong thunderstorm was located 7 miles northeast
of Friendship, moving southeast at 35 mph.
Winds of 30 to 40 mph and nickel size hail are possible with this
storm. Frequent cloud to ground lightning is occurring with this
storm. If it maintains its current intensity, a Severe Thunderstorm
Warning may be issued.
Locations impacted include...
Montello, Westfield, Lawrence, Packwaukee, Mecan, Oxford, Endeavor,
Springfield Corners, Glen Oak and Harrisville.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4386 8920 4382 8920 4380 8919 4381 8917
4377 8917 4376 8925 4364 8925 4364 8940
4381 8960 4398 8960 4398 8940
TIME...MOT...LOC 0327Z 314DEG 32KT 4404 8970
MBKSpecial weather statement, Aug 24, 10:44 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1044 PM CDT Mon Aug 24 2020
WIZ046-047-057-058-063-250430-
Dodge-Columbia-Green Lake-Marquette-Dane-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN GREEN
LAKE...COLUMBIA...NORTHEASTERN DANE...SOUTHEASTERN MARQUETTE AND
WESTERN DODGE COUNTIES...
At 1042 PM CDT, radar indicated a cluster of strong thunderstorms
located along a line extending from 8 miles northwest of Randolph to
near Pardeeville to near Portage. Movement was southeast at 20 mph.
Winds of 30 to 40 mph and half inch hail are possible with these
storms along with frequent cloud to ground lightning.
Locations impacted include...
Sun Prairie, Beaver Dam, Portage, Columbus, Poynette, Pardeeville,
Randolph, Fall River, Rio, Cambria, Fox Lake, Manchester, Arlington,
Wyocena, Otsego, Friesland, Kingston, Doylestown, Marquette and
Astico.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4353 8878 4324 8889 4319 8926 4358 8962
4362 8931 4380 8920
TIME...MOT...LOC 0342Z 327DEG 19KT 4367 8917 4354 8922 4352 8952
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:45 PM CDT | Special Weather Statement | MKX | Marquette | 45 min |
| Aug 24, 10:28 PM CDT | Special Weather Statement | MKX | Marquette | 47 min |
| Aug 24, 10:44 PM CDT | Special Weather Statement | MKX | Columbia | 46 min |
| Aug 24, 10:54 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 36 min |
| Aug 24, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Jefferson | 39 min |
| Aug 24, 11:35 PM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 40 min |
| Aug 24, 11:47 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 43 min |
| Aug 25, 12:27 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 48 min |
| Aug 25, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 46 min |
| Aug 25, 1:02 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 28 min |
| Aug 25, 1:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 38 min |
| Aug 25, 1:16 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 44 min |
| Aug 25, 1:27 AM CDT | Special Weather Statement | MKX | Waukesha | 48 min |
| Aug 25, 1:45 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 46 min |
| Aug 25, 2:27 AM CDT | Special Weather Statement | MKX | Dodge | 48 min |
| Aug 25, 2:48 AM CDT | Special Weather Statement | MKX | Jefferson, Walworth | 57 min |
| Aug 25, 2:54 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 40 min |
| Aug 25, 4:18 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 42 min |
| Aug 25, 4:55 AM CDT | Special Weather Statement | MKX | Milwaukee | 35 min |
| Aug 25, 5:09 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Aug 25, 5:27 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine, Waukesha | 48 min |
| Aug 25, 5:31 AM CDT | Special Marine Warning | MKX | 59 min | |
| Aug 25, 5:38 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Aug 25, 7:04 AM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 4 hr |
| Aug 25, 7:11 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 64 min |
| Aug 25, 8:24 AM CDT | Special Weather Statement | MKX | Columbia | 51 min |
| Aug 25, 8:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 31 min |
| Aug 25, 9:15 AM CDT | Special Weather Statement | MKX | Columbia, Dodge | 45 min |
| Aug 25, 9:33 AM CDT | Special Weather Statement | MKX | Fond du Lac, Ozaukee, Sheboygan | 42 min |
| Aug 25, 10:15 AM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake | 45 min |
| Aug 25, 11:31 AM CDT | Special Weather Statement | MKX | Green Lake | 44 min |
| Aug 25, 11:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake | 3 hr |
| Aug 25, 12:00 PM CDT | Special Weather Statement | MKX | Green Lake | 60 min |
| Aug 25, 12:34 PM CDT | Special Weather Statement | MKX | Washington | 56 min |
| Aug 25, 1:46 PM CDT | Special Weather Statement | MKX | Green Lake | 59 min |
| Aug 25, 1:52 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 27 min |
Nearby
Tornado Warnings in Wisconsin, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.